# SDR AALA20161108013

- Difficulty date: November 6, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 62,903 hours, 8,035 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT NOT GROUNDED.  FLIGHT ATTENDANTS NOTICED RUBBER TYPE ODOR FROM A VENT NEAR CREW BUNK AREA.  COFFEE MAKERS NR 10 AND NR 11 WERE TURNED OFF AND ODOR DISSIPATED.  REMOVED AND REPLACED COFFEE MAKER 10.  OPERATIONAL CHECK GOOD.
